Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Ear Ringing with Percocet

dharlanderddharlander Posts: 4
edited 06/11/2012 - 7:44 AM in Back Surgery and Neck Surgery
I had Anterior Cervical Discectomy with Fusion at C5/6-7 on 6/17. Prior to my surgery i was on Tramodol 50 mg at 7 a.m. and 2.5 mg of Perocet at 3:00 pm. At bedtime I took Flexeril 5 mg with my Clonidine 0.1 mg (BP). I had no problems with the Tramodol except that I could not take it with clonidine at night (it caused anxiety). Once the Percocet was added on a regular basis about 6 weeks ago I started getting some ringing in my ears.

Well.. they gave me a script for 10/325 of Percocet for postop. I have been taking only 5 mg, and take it every 5-6 hours. If I take it more than twice in a day my ears ring so loud a high pitch ring (like just before a fourescent bulb burns out).

Anyway, does anyone else have this problem? Should I call and ask for something different? I'm allergic to NSAIDS and Aspirin, so no Ibuprophen, etc. Darvocet makes me horribly nauseous and so does Lortab, so those are out. Yesterday I tried to take just Tyelenol and at 1 a.m. this morning I totally paid for it, and today I have had horrible muscle spasms too.

Any ideas? Thanks!
advertisement

Comments

  • Welcome to Spine Health! Sorry to hear about the ear ringing, I've never had that happen with a medication unless I was really tired.

    You might want to call your doc's office and let them know. They may have an explanation for you, and maybe put you on a different med.

    Good luck, and let us know how you're doing!
Sign In or Register to comment.